# SDR SWIA2024052900208

- Difficulty date: February 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 720-744
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA59205-690-53-41-236   N692CA MXCODEID51913-TR - LH PRESSURE FLOOR ANGLE FS 720 Â€“ 744 L BL 40 APPROX.  COMPLIED WITH TEMPORARY REPAIR OF L/H PRESSURE FLOOR ANGLE FS720-FS744 AT APPROX LBL40  REFERENCING REO 690-53-41-236 REV -B DATED 2020-04-20.   TEMPORARY REPAIR VALID FOR 8490 FLIGHT CYCLES., PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   VERIFIED AND COMPLIED WITH REO 690-53-41-460 REV -- DATED 2024-04-16 PERMANENT REPAIR FOR REPAIR CORROSION ON LH PRESSURE FLOOR ANGLE FS 720-FS 744 APPROX LBL 40 , COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
